# SDR USAA920080835

- Difficulty date: April 3, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 69,893 hours, 42,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C22 CHECK - VERTICAL BEAM AND WEB AT BS 184, WL 233, RBL 17 HAS 2 RIVETS WITH CRACKS, DAMAGE TO WEB.  INSTALLED REPAIR IAW SRM 51-70-13.
